Alert archive / Indiana / Heat Advisories in 2011

Heat Advisory 4, NWS Indianapolis, IN

July 27, 201139 counties in Indiana

NWS Indianapolis, IN issued this heat advisory at Jul 27, 2011, 3:21 PM EDT for 39 counties in Indiana. It took effect at Jul 28, 2011, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2011, 3:21 PM EDT (19:21 UTC)
In effect from
Jul 28, 2011, 12:00 PM EDT
Expired
Jul 28, 2011, 8:00 PM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WWUS73 KIND 271921
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT WED JUL 27 2011

...DANGEROUS HEAT RETURNING...

.INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE
SOUTHWEST THURSDAY.

INZ021-028>031-035>049-051>057-060>065-067>072-280330-
/O.NEW.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
321 PM EDT WED JUL 27 2011

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY. 


* TEMPERATURES: HIGHS TOMORROWS ARE FORECAST TO BE FROM THE MID
  90S TO ABOUT 102. HIGH HUMIDITIES WILL MAKE IT FEEL MORE LIKE
  105 TO 110.

* IMPACTS: THERE IS A GREATLY INCREASED RISK OF HEAT EXHAUSTION OR
  HEAT STROKE IN THE WEATHER BEING FORECAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
JK
5 follow-up statements
419 
WWUS73 KIND 280422
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT THU JUL 28 2011

...DANGEROUS HEAT RETURNING...

.INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE
SOUTHWEST THURSDAY.

INZ021-028>031-035>049-051>057-060>065-067>072-281230-
/O.CON.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1222 AM EDT THU JUL 28 2011

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

* TEMPERATURES: HIGHS TOMORROWS ARE FORECAST TO BE FROM THE MID 
  90S TO ABOUT 102. HIGH HUMIDITIES WILL MAKE IT FEEL MORE LIKE 
  105 TO 110. 

* IMPACTS: THERE IS A GREATLY INCREASED RISK OF HEAT EXHAUSTION 
  OR HEAT STROKE IN THE WEATHER BEING FORECAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
DRT
536 
WWUS73 KIND 280719
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
319 AM EDT THU JUL 28 2011

...DANGEROUS HEAT RETURNING...

.INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE
SOUTHWEST THURSDAY.

INZ021-028>031-035>049-051>057-060>065-067>072-281530-
/O.CON.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
319 AM EDT THU JUL 28 2011

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. 

* TEMPERATURES: HIGHS ARE FORECAST TO BE IN THE MID AND UPPER 90S.
  HEAT INDICES WILL RANGE FROM 105 TO 110.

* IMPACTS: THERE IS AN INCREASED RISK OF HEAT EXHAUSTION OR HEAT
  STROKE IN THIS WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
DRT
834 
WWUS73 KIND 281426
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT THU JUL 28 2011

...DANGEROUS HEAT RETURNING...

.INCREASING WINDS WILL BRING VERY HOT AIR TO INDIANA FROM THE
SOUTHWEST TODAY.

INZ021-028>031-035>049-051>057-060>065-067>072-282230-
/O.CON.KIND.HT.Y.0004.110728T1600Z-110729T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1026 AM EDT THU JUL 28 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* TEMPERATURES: HIGHS ARE FORECAST TO BE IN THE MID AND UPPER 
  90S. HEAT INDICES WILL RANGE FROM 105 TO 110. 

* IMPACTS: THERE IS AN INCREASED RISK OF HEAT EXHAUSTION OR HEAT 
  STROKE IN THIS WEATHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
780 
WWUS73 KIND 281857
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT THU JUL 28 2011

...DANGEROUS HEAT RETURNING...

.GUSTY SOUTHWEST WINDS WILL BRING VERY HOT AIR TO INDIANA FROM
THE SOUTHWEST THIS AFTERNOON AND EARLY EVENING.

INZ021-028>031-035>049-051>057-060>065-067>072-290000-
/O.CON.KIND.HT.Y.0004.000000T0000Z-110729T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
257 PM EDT THU JUL 28 2011

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* TEMPERATURES: HIGHS ARE FORECAST TO BE IN THE MID AND UPPER 90S.
  HEAT INDICES WILL BE AROUND 105 AT TIMES.

* IMPACTS: THERE IS AN INCREASED RISK OF HEAT EXHAUSTION OR HEAT 
  STROKE IN THIS WEATHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

KOCH
972 
WWUS73 KIND 290005
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT THU JUL 28 2011


INZ021-028>031-035>049-051>057-060>065-067>072-290115-
/O.EXP.KIND.HT.Y.0004.000000T0000Z-110729T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
805 PM EDT THU JUL 28 2011

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY IS NO LONGER IN EFFECT. 


$$

JH

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jul 27, 3:05 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 27, 3:05 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT WED JUL 27 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM
AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...

HIGH PRESSURE WILL PERSIST FROM INDIANA TO THE SOUTHEAST STATES
INTO FRIDAY...WHEN A WEAK COLD FRONT WILL CROSS OUR STATE. FROM
SUNDAY THROUGH TUESDAY HIGH PRESSURE IS EXPECTED TO COVER MOST OF
THE UNITED STATES EAST OF THE MISSISSIPPI RIVER. ANOTHER WEAK COLD
FRONT IS PREDICTED TO APPROACH INDIANA MID WEEK.

&&

.NEAR TERM /TONIGHT/...

BIG QUESTION POPS.

SLIGHT CHANCE OF PRECIPITATION NEAR BOUNDARY IN NORTHWEST COUNTIES.
LOOKING AT ADVECTION OF WET BULB POTENTIAL TEMPERATURES FROM BOTH
NAM AND GFS...ANY PRECIPITATION DEVELOPING ALONG BOUNDARY SHOULD
MAINLY PASS NORTH OF AREA. THUS BUYING INTO MET WITH DRY MOST AREAS.
ENOUGH CLOUDS UPSTREAM FOR PARTLY CLOUDY.

MOS TEMPERATURES CLOSE. USED SLIGHTLY WARMER MET BASED ON RECENT
HISTORY.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

MAIN ISSUE IS EXCESSIVE HEAT TOMORROW.

MODELS CONCUR STRENGTHENING SOUTHWEST FLOW TOMORROW RAISING 850
TEMPERATURES SEVERAL DEGREES ABOVE PAST FEW DAYS. NAM GENERATED
SOUNDING HAS MAXS CLOSE T0 100. THIS MAY BE OVERDOING IT...BUT
GUIDANCE HAS BEEN TOO LOW IN SIMILAR SITUATIONS RECENTLY.

WILL TAKE EVEN WARMER MAV UP A FEW DEGREES. MODELS HAVE BEEN LOW
WITH DEWPOINTS LATELY. LOOKING UPSTREAM THAT MAY BE ABOUT TO
HAPPEN AGAIN. HEAT INDICES REQUIRING ADVISORY LOOKS LIKE BEST
BET...ALTHOUGH ITS CONCEIVABLE WE WONT QUITE MAKE IT.

MAIN MODELS AND GUIDANCE BOTH CLOSE TOMORROW NIGHT INTO FRIDAY
NIGHT. TO EXTENT MOS DIFFERED USED MAV BECAUSE OF LONGER DEVELOPMENT
HISTORY. THIS IMPLIES FRIDAY A FEW DEGREES COOLER THAN THURSDAY,
WITH WEAK FRONT IN AREA I CAN LIVE WITH THIS.

FOR POPS...SLIGHT CHANCE NORTH TOMORROW SINCE SOMETHING MIGHT
DRIFT IN AFTER FORMING ON BOUNDARY TO OUR NORTHWEST OVERNIGHT.
HOWEVER CHANCE OF THIS IS NOT HIGH. WITH ALL MODELS BRINGING IN 700
MB TEMPERATURES ABOVE 10 DEGREES WILL FORECAST DRY MOST AREAS
TOMORROW AND FOR ENTIRE CWA TOMORROW NIGHT. NORTH MAY HAVE SOME
CLOUDS...BUT CAP APT TO CAUSE MOSTLY CLEAR ELSEWHERE.

CHANCE POPS IN ORDER FRIDAY AND FRIDAY NIGHT WITH FRONT COMING IN.
CONSIDERING THE PROBLEMS WE HAVE HAD GETTING RAIN LIKELY...USED
THE RELATIVELY LOW FIGURES FROM MAV.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

GOOD AGREEMENT BETWEEN MODELS REFLECTED IN LITTLE SPREAD IN
ENSEMBLE FORECASTS. NO REASON TO CHANGE HPC FORECAST. THAT
TRANSLATES TO A CHANCE OF RAIN AT THE BEGINNING AND THE END OF THE
PERIOD BECAUSE OF WEAK FRONTS. SAME THINKING IMPLIES TEMPERATURES
CONTINUING ABOVE NORMAL...BUT NOT THE EXTREME VALUES WE HAVE SEEN
AT TIMES LATELY.

&&

.AVIATION.../DISCUSSION FOR THE 18Z TAFS/...

VFR CONDITIONS EXPECTED THIS TAF PERIOD.

RIDGE OF HIGH PRESSURE IS EXPECTED TO REMAIN ACROSS INDIANA FOR
THIS TAF PERIOD. CONVECTION IS EXPECTED TO RIDE THE EDGE OF THE
RIDGE TONIGHT...ACROSS IOWA...NORTHERN ILLINOIS AND NORTHERN
INDIANA. THIS IS EXPECTED TO REMAIN NORTH OF THE TAF SITES AND
ONLY SOME SCT CI IS EXPECTED.

AS GOOD WARM AIR ADVECTION ARRIVES ON SOUTHERLY WINDS
TONIGHT...DIURNAL FOG IS NOT EXPECTED AT THIS POINT. DIURNAL CU IS
SUGGESTED ON THURSDAY AFTERNOON AS CONVECTIVE TEMPS WILL BE
REACHED ALONG WITH A SLIGHTLY NEGATIVE CU RULE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TO 8 PM EDT THURSDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....JK
AVIATION...JP
Hazardous weather outlook, Jul 27, 10:53 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1053 AM EDT WED JUL 27 2011

INZ042>049-051>057-060>065-067>072-281500-
RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
1053 AM EDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL RANGE FROM 95 UP TO 105 THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THURSDAY AND FRIDAY
AFTERNOONS.

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY. THESE STORMS
ARE NOT EXPECTED TO BE SEVERE. HOWEVER...LIGHTNING IS A THREAT
WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>041-281500-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
1053 AM EDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S WHILE A FEW
LOCATIONS COULD APPROACH HEAT INDEX VALUES OF 100 DEGREES.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WHILE SEVERE
WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE GUSTY
WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES WILL BE AROUND 100 DEGREES BOTH THURSDAY AND
FRIDAY AFTERNOONS WITH SOME LOCATIONS APPROACHING HEAT INDEX
VALUES OF 105 DEGREES.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THURSDAY
AFTERNOON THROUGH THE EVENING HOURS. THE MAIN THREATS WITH ANY
STORMS THAT OCCUR INCLUDE DAMAGING WINDS...HAIL...HEAVY RAINFALL
AND FREQUENT LIGHTNING.

THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AND INTO SATURDAY. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

HOMANN/SMF

Nearby

Heat Advisories in Indiana, 2011Every heat advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.